# SDR P5CA2021100500378

- Difficulty date: October 9, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 42,583 hours, 6,819 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR CONTROL SWITCH CHANGE (GROUP 1) THE 4EA EXISTING CLIPS COMMON TO THE STRINGERS FOUND MISMATCH SB.( 4EA EXISTING CLIPS INSTALL IAW RI-52-00-14998 REV A )
